Topics Thyroid and heart problems
  Topics Thyroid and heart problems

Thyroid and heart problems

Find latest answers to Thyroid and heart problems questions, Thyroid and heart problems articles, Thyroid and heart problems news and clinic/doctors who deal with Thyroid and heart problems.

I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...

Read Complete Answer


i am having rapid heart beats n i can hear my heart beat...i was on a levoflox 750 3 months ago for 5 days for UTI..and last months i was on amoxicoliin and clarithromycin for my stomach gastristis,...currently im on razo 20 and spasril ...pls help

Hello, Fast heart rate is very common side effect of spasril plus razo 20 causes anxiety as side effect which again leads to increase heart rate. Ask your physician to lower the dose of spasril or to give some other drug for gastritis. Bring these changes in your lifestyle you will surely get benefit : - Eat smaller,more frequent meals - Avoid irritating foods(spicy,acidic,fried and fatty) - Avoid pain killers - Avoid alcohol consumption - Manage stress as it can worsen gastritis Wish yo ...

Read Complete Answer


Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu

Hi! The only blood test that can show whether you are pregnant or the previous abortion was an incomplete one is a serum beta hcg -this checks the hormone for pregnancy in the blood.If less than 5 ,then pregnancy is negative. A normal gynae check up can reveal past pregnancy only if earlier pregnancy led to an incomplete abortion which can be made out by an ultrasonogram of the pelvis or the serum beta hcg.Otherwise no doctor can make out whether you were pregnant in the past and have taken abor ...

Read Complete Answer


hi i have a female friend , she used to to smoke Hookah tobacco for 3 months then suddenly she stopped smoking , now she feels heart pain (heart beats faster ), chest pain (hard to breath and some timed coughs blood ) and back pain when she went to the hospital the doctor said you must stop smoking hookah gradually not stop suddenly so what do u recommend and is it true that this is the only solution for this problem ? or is there some kind of pills or medical solution? i don't her to smoke again cause if she tries again she may be addicted again to hookah tobacco so please i want a better solution then this solution

Hi, Since you have not told me about the age of the patient ,with only history available that she was a smoker,following might be the causes - - Bronchitis - Brochiectasis - Lung carcinoma - Pneumonia For all of these you will have to leave smoking.You may quit smoking suddenly but doctors at might not recommend it because this might suddenly lead to dropping of hormone levels in blood which might cause depression. For knowing about the exact cause about the disease, I will have to know ...

Read Complete Answer


I have a heart sinking feeling and also the heart rate increases. This also adds up to my anxiety. I got an ECG and TMT done and both came normal. Not sure what next steps should I take? Please advise.

Hi, The heart sinking feeling you described is usually can be due to sudden decrease in blood pressure specially in hypertensives. It can also be due to decrease in blood sugar if you are a diabetic or may be at times it could be stress induced. The other cause can be vestibular system related or some problems with your ear drums,then may be if you have continuous headache(migraine),some neurological problem or problem related to your eyesight or just simply weakness in your body. Many people ...

Read Complete Answer





I have a habit of musterbating atleast twice in a day or after i watch any porn videos or if sex materials. Is this habit causes serious problems? if yes then what kind of problems? how to quit this habit properly? is there any medicine available to help quitting this habit? if yes than is that medicine available in the market or medical stores?

Hi, You have asked me two questions, the answer to your first question is that excessive masturbation can reduce libido in some people(so it can have worse effects) after marriage and doing excessive masturbation is not good for your health.To quit this habit there is no drug and you just have to control your self by self control and involving your self and keeping your self busy in other activities.Refrain your self from porn material. The answer to your second query is that such pains can ...

Read Complete Answer


hi i am a 24 year old girl . my height is 134 cm ( 4feet 4inches) i have been taking growth flex v pro ( l-arginine and ornithinine ) for past one month on bed time and have noticed about 1.5 cm diffrence in height in few weeks . i would like to know is there any side effect of it . and i also consulted a doctor my spine is in really bad shape and i have a very bad posture and im obese. 63kg. my doctor said me that if my posture is improved and spine is straiter i may be additional 2-3 inches taller as my spine is curved ( like a opposite ' C" SHAPE ) pushing my hips out from behind and also a round slouched shoulder . I have started doing lots of exercise to lose weight and yoga to correct my posture 2 hours of intense streches everyday. will it help me ? is taking a arginine and ornithinie safe ? since iv already taken for a month and noticed diffrence . i also take calcium n magnesium zinc to strenghten my bones. please tell me will doing all these help me gain atleast 1-2 inches. my parents are quite tall both above 5.8. i dont have any other issues and my blood works are all fine no thyroid , no cholestrol no pco . my periods are regular . pls help doctor.

Hi, Most common cause of small height is inherited from parents,but since your parents have a good height i would recommend you to get your hormonal tests like growth hormone or consult an endocrinologist because they might be really helpful to you,since your height is to small as compared to your parents. The problem can also be related to your spine but spine can never make such a big difference to your height. The tablet you are taking is fine and can be taken for a few months,you should avo ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  1082 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1430 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  474 Doc Points

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India
  •  565 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India
  •  220 Doc Points

Dr. Govindaraj S J

  • Dentist
  •  Bangalore, India
  •  132 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points